MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 36 MM; DENTAL SCREWDRIVER

ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 36 MM; DENTAL SCREWDRIVER
Catalog Number ZFX02HLD36
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the item fractured by the tip.Procedure not completed.No impact on patient's health.

Brand Name
GENTEK¿ HEXALOBULAR SCREWDRIVER, 36 MM
Common Device Name
DENTAL SCREWDRIVER
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key24885243
Report Number3008932779-2026-00009
Device Sequence Number9851485
Product Code NDP
UDI-Device Identifier04251881700466
UDI-Public(01)04251881700466(10)2209130945(240)ZFX02HLD36
Combination Product (Y/N)N
Initial Reporter CountryIT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX02HLD36
Device Lot Number2209130945
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic